# SDR AALA201702119006

- Difficulty date: February 10, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N936UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27244
- Aircraft time: 73,185 hours, 27,717 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE LEVER WILL NOT ARM.  MAINTENANCE FOUND THE D RING LANYARD IN GIRT BAR TRACK. REMOVED AND STOWED THE LANYARD IAW AMM 25-66-10.
